# SDR DALA2016080805979

- Difficulty date: July 31, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 78,007 hours, 31,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE COCKPIT DOOR FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND BATTERIES.  SYSTEM OPS NORMAL.
